# SDR USAASB97206

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Sensor
- Part number: 189929
- Condition: Loose
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT 183 - UNSAFE NOSE GEAR INDICATION AFTER TAKEOFF.  DURING TROUBLESHOOTING PROCEDURES, FOUND CIRCUIT BREAKER WAS TRIPPED.  RESET.  ALL INDICATIONS WERE NORMAL.  RETF DUE TO LOW FUEL LOAD.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MTC RE-TORQUED NLG POSITION SENSOR TARGET.  PINNED GEAR AND CYCLED HANDLE.  ALL INDICATIONS NORMAL.  (X)
